CSpace
广义分解定理与两个不等式
曹正军1; 刘丽华2
2005
Source Publication数学年刊a辑
ISSN1000-8314
Volume026Issue:002Pages:165
Abstract本文给出了Banach空间广义分解定理的一个初等证明,并利用它来证明两个对称不等式.这是首次在Banach空间获得这样的不等式。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46658
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.上海交通大学
Recommended Citation
GB/T 7714
曹正军,刘丽华. 广义分解定理与两个不等式[J]. 数学年刊a辑,2005,026(002):165.
APA 曹正军,&刘丽华.(2005).广义分解定理与两个不等式.数学年刊a辑,026(002),165.
MLA 曹正军,et al."广义分解定理与两个不等式".数学年刊a辑 026.002(2005):165.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曹正军]'s Articles
[刘丽华]'s Articles
Baidu academic
Similar articles in Baidu academic
[曹正军]'s Articles
[刘丽华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曹正军]'s Articles
[刘丽华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.